# SDR 2010FA0000336

- Difficulty date: April 12, 2010
- Submitted: April 12, 2010
- Operation: General aviation
- Aircraft: N4918Y
- Make and model: Cessna 210N
- Aircraft serial: 21064046
- Engine: Cont IO520L
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Baffle
- Part number: 1250251
- Condition: Broken
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(M2ZR)  FOLLOWING TAKEOFF, PILOT DETECTED AN UNUSUAL ENGINE SOUND ACCOMPANIED BY LOSS OF ENGINE POWER.  PILOT RETURNED TO AIRPORT, LANDING DOWNWIND ON A TAXI WAY.  INSP OF ENGINE REVEALED RT MUFFLER PN 1250251-16 BAFFLE/FLAME CONE ASSY. HAD COME LOOSE AND WAS OBSTRUCTING THE EXHAUST OUTLET.  FURTHER INSP REVEALED LT MUFFLER ASSY.  BAFFLE/FLAME CONE WAS ALSO LOOSE.  REPLACED LT AND RT MUFFLER ASSY.
